# SDR DALA12012330935

- Difficulty date: October 28, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 62,250 hours, 47,420 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGTHNING STRIKE ON RT ELEVATOR GEARED TAB.  THE TAB WAS REMOVED.  RT ELEVATOR GEARED TAB REPLACED IAW AMM 27-30-04-201.
